Missouri Journal of Mathematical Sciences

Note on a Pythagorean Ring

Aleksander Grytczuk

Full-text: Open access

Abstract

In this note we give a construction of a Pythagorean ring $$P_n = \{ \ \lt x,y,z > \in {\mathbb Z} ^3\ :\ x^2 + y^2 = z^2,\ z-y = n \ \} ,$$ where $n$ is a fixed integer.

Article information

Source
Missouri J. Math. Sci., Volume 9, Issue 2 (1997), 83-89.

Dates
First available in Project Euclid: 3 December 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1575342208

Digital Object Identifier
doi:10.35834/1997/0902083

Mathematical Reviews number (MathSciNet)
MR1448096

Zentralblatt MATH identifier
1097.11529

Citation

Grytczuk, Aleksander. Note on a Pythagorean Ring. Missouri J. Math. Sci. 9 (1997), no. 2, 83--89. doi:10.35834/1997/0902083. https://projecteuclid.org/euclid.mjms/1575342208


Export citation